Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Von Neumann regularity in Jordan algebras


Author: Chester E. Tsai
Journal: Proc. Amer. Math. Soc. 18 (1967), 726-728
MSC: Primary 17.40
DOI: https://doi.org/10.1090/S0002-9939-1967-0217138-5
MathSciNet review: 0217138
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Jacobson, Structure theory for a class of Jordan algebras, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 243-251. MR 0193116 (33:1337)
  • [2] -, A coordinatization theorem for Jordan algebras, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 1154-1160. MR 0140553 (25:3971)
  • [3] I. G. MacDonald, Jordan algebras with three generators, Proc. London Math. Soc. 10 (1960), 395-408. MR 0126473 (23:A3769)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.40

Retrieve articles in all journals with MSC: 17.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0217138-5
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society